# SDR PLGA990220

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6335 - DURING FLIGHT FROM BOS TO YHZ, THE LEFT A/C GEN FAILED AND THE AIRCRAFT RETURNED TO BOS.  AIRCRAFT LANDED WITHOUT INCIDENT.  BOS MAINTENANCE REPLACED DEFECTIVE LEFT A/C GENERATOR AND GENERATOR CONTROL UNIT.  RAN AIRCRAFT AND SYSTEM OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
